MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 86454
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device had a secondary leaking cuff/pilot balloon.
 
Additional Manufacturer Narrative
Evaluation summary: two photos were provided.One photo presents a pouch and the second photo shows three bags containing the pilot balloon.The device failed to meet specification as it was received or made available for evaluation.An inflation/deflation test is performed for all products.The operator inspects all products for no leaks and segregates the defective parts.All manufacturing controls were found acceptable and effective to detect the reported failure mode.The dhr review shows the product was released to specification.For this complaint the samples were not received for evaluation, only some pictures were received but the failure mode could not be confirmed in those pictures, and without a sample is unable to perform a thorough follow up investigation to include functional and visual evaluation to determine the root cause of the reported condition or implement any corrective action.If the sample is returned at a later date, this complaint will be reopened and the investigation updated to reflect the findings.No new formal investigation is required, the event will be included in trending and monitoring.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device had a secondary leaking cuff/pilot balloon.There was no reported patient involvement and outcome.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
9560 jose rodriguez drive
el paso TX 79927
MDR Report Key9307031
Report Number2936999-2019-00931
Device Sequence Number13919301
Product Code BTR
UDI-Device Identifier10884522000505
UDI-Public10884522000505
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K965132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/06/2023
Device Model Number86454
Device Catalogue Number86454
Device Lot Number18H0141JZX
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/25/2019
Supplement Date Received by Manufacturer01/30/2020
Initial Report FDA Received Date11/11/2019
Supplement Report FDA Received Date02/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1